# SDR IPXA2019090446317

- Difficulty date: September 4, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,420 hours, 16,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A **SUPPLEMENTAL SDR** EMER LT BAT 1 LO LEVEL ONE ALERT AFTER TEST. DEFERRED PER MEL 33-50-4 ASSIGNED M682153 PLACARD INSTALLED C/W DMP 33-50-4. REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01-000-802/33-51-01-400-802. OPS CK GOOD. THIS CLEARS M6825153.
